# SDR FDEA201109264124

- Difficulty date: September 26, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 57,751 hours, 13,399 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Scratched
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP UPPER SURFACE NEAR FLAP TRACK NR 3,  FOUND SURFACE WITH 8" SCRATCH MARK UNDER RUBSTRIP.  REPLACED THE O/B FLAP PER AMM 27-50-12-04-0
